# SDR 9512651221

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46579
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fs 1841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, A PUNCTURE HOLE WAS FOUND IN THE AFT BULKHEAD OF THE CENTER CARGO COMPARTMENT AT FS 1841 RBL 2. REMOVED DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-00-01.
